# SDR CA190610009

- Difficulty date: June 3, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Dhav DHC8201
- Aircraft time: 1 hours
- Engine: Pwa PW120A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) CREW OBSERVED CABIN ALT FLUCTUATION (BOTH INCREASING AND DECREASING) WITH CAB RATE OF CLIMB 2000 FPM. THE AIRCRAFT DESCEND TO A/C ALT 7000 FT (WITH CAB ALT 6000 FT). AIR TURN BACK PERFORMED. CREW REPORTED EAR ACHE AND A KIND OF WHITE SMOKE MOMENTARILY.  MAINTENANCE TESTED THE NORMAL OUTFLOW VALVE PER AMM TASK 21-30-11-720-801. GENERAL CONDITION CHECK WAS CARRIED OUT FOR RELATIVE COMPONENT BUT NO FAILURE WAS CONFIRMED. FOLLOWING COMPONENTS WERE REPLACED: NORMAL OUTFLOW VALVE, CABIN PRESSURE CONTROLLER AND CABIN PRESSURE SELECTOR PANEL.  AIRCRAFT IS BACK INTO SERVICE WITHOUT ANY FURTHER REPORTED ISSUE. (TC# 20190610009)
